On the normalization of relational databases

Srinivasan, B. ; Rajaraman, V. (1979) On the normalization of relational databases Information Processing Letters, 9 (2). pp. 89-92. ISSN 0020-0190

Full text not available from this repository.

Official URL: http://dx.doi.org/10.1016/0020-0190(79)90136-4

Related URL: http://dx.doi.org/10.1016/0020-0190(79)90136-4


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
Keywords:Relational Databases; Normalization; Functional Dependency; Complexity
ID Code:38367
Deposited On:29 Apr 2011 07:31
Last Modified:29 Apr 2011 07:31

Repository Staff Only: item control page